Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Missed period,on Yaz oral contraceptive - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   I am a 21 year old female taking the Yaz oral contraceptive. I have been on it for a year and a half now, but my periods have always come on my first pill of my new pack of pills instead of during the 4 placebo pills. I was on antibiotics (Biaxin) for less than a week for a throat infection and refrained from sexual activities. On the two days before my period was due to arrive, I experienced painful cramps and felt like i was on my period (but without the bleeding). It has been two weeks now & still no period. I have taken a pregnancy test and it was negative. What could be happening???
Doctor :   hi
User :   hi
Doctor :   let me read your query
User :   nice to meet you :)
Doctor :   this could be due to stress causing missing of periods
Doctor :   u may not be preganant
User :   anything else? it's probably not stress
User :   i took a test and it was negative
Doctor :   its defintely due strees and infection relatred response fo the body
User :   i just don't want my body to be hormonally messed up
User :   there is a good chance everything will go back to normal after a month, right?
Doctor :   yes sure
User :   thanks
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor